# SDR SIMA200800901

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 16,849 hours, 15,100 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 4504113
- Part serial: SP60114236
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4883, ON THE GROUND AT GATE CREW GOT THE LAV SMOKE ON EICAS.  CREW REPORTED THAT THERE WAS SMOKE AND POSSIBLE FIRE IN LAV.  EVACUATED AIRCRAFT BY STAIRS.  FIRE DEPT INSPECTED AIRCRAFT AND FOUND NO EVIDENCE OF FIRE.  AIRCRAFT REMOVED FROM SERVICE.  SMOKE IN CABIN CAUSED BY INTERNAL LEAKING INSIDE APU.  REMOVED AND REPLACED APU IAW W/C 49-800-05.  NO LEAKS NOTED.  NO FURTHER DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURN TO SERVICE.
